Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Countable direct sums of torsion complete groups

Authors: John M. Irwin, Fred Richman and Elbert A. Walker
Journal: Proc. Amer. Math. Soc. 17 (1966), 763-766
MSC: Primary 20.30
MathSciNet review: 0197556
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30

Additional Information

PII: S 0002-9939(1966)0197556-3
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia